# SDR HEEA0011874

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Indicator
- Part number: 4011001
- Condition: Sticks
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE OIL INDICATOR NR1 NEEDLE STICKS.
